# SDR UIEA2024112601116

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD DOOR, AFT LOWER CORNER WITH CRACK INDICATION AT SECOND LOWER HOLE ON BEAR STRAP APPROX. 10 O'CLOCK.( CRACK WAS REPAIRED IAW EA 6753A937. NO FURTHER DEFECTS NOTED )
